一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (333k)  required ID / password
Article in Japanese

Case Report

A case report of eosinophilic pneumonia following allergic symptoms in a patient being treated with oxaliplatin, fuluorouracil, and leucovorin

Hiroyuki Itoa  Joe Okumotob  Shinjiro Sakamotob  Takeshi Masudab  Hiroshi Iwamotob  Noboru Hattorib 

aDepartment of Respiratory Medicine, JR Hiroshima Hospital
bDepartment of Respiratory Medicine, Hiroshima University Hospital

ABSTRACT

A 69-year-old male patient with recurrent sigmoid colon cancer after sigmoid colectomy began treatment with the oxaliplatin, fluorouracil (5-FU), and leucovorin (folinic acid) (FOLFOX) regimen. Mild generalized pruritus developed following the 7th cycle of this regimen. After receiving the 10th cycle of chemotherapy, he developed fever and dyspnea. Chest computed tomography scan revealed patchy ground-glass opacities in the bilateral lung fields. A high eosinophil count was observed in his bronchoalveolar lavage fluid. Therefore, a case of drug-induced eosinophilic pneumonia due to the FOLFOX regimen was diagnosed. Steroid therapy led to improvement in the pneumonia. Discontinuation of the oxaliplatin or steroid therapy is ineffective in some patients with FOLFOX therapy-induced lung injury, and is associated with relatively high mortality. However, the possibility of steroid-responsive eosinophilic pneumonia should be considered in patients with pulmonary infiltrate following allergic symptoms to the FOLFOX regimen.

KEYWORDS

Drug-induced eosinophilic pneumonia  Oxaliplatin  FOLFOX regimen 

Received 2 Mar 2020 / Accepted 2 Jul 2020

AJRS, 9(5): 370-373, 2020

Google Scholar